# SDR YENA2021111100759

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION AT LH WING, TOP SKIN, LOWER SURFACE OVERHANG RIB 6 TO 8. REF HMV FLIGHTSTAR - VQQ,  W/O N653JB-02-01, TASK NO. NR-0080 ; (RESOLVED ON W/O: 1121596 TASKCARD: NR-00010 )  REMOVED CORROSION AT LH WING TOP SKIN LOWER SURFACE OVERHANG RIB 6-8 IAW A320 SRM 51-74-00. REMAINING MATERIAL IS OUT OF LIMITS IAW A320 SRM 57-21-11-283-007. COMPLIED WITH FAS EA 21074, REV IR & JETBLUE EC A21-1189-01. APPROVED BY AIRBUS RDAF 8097761/003/2021
